# SDR UPS03240159

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 63,836 hours, 46,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Bs870 S9 To S12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING EDDY CURRENT INSP.OF R/H BS870 FORGING 2 CRACKS WERE FOUND ON  FWD INTEGRAL RIB AT S11.     REF EO.B727-5310-3057 APPDX.D  FOR PARTIAL REPLACEMENT OF TERMINAL F ITTING S9 TO S12 AND APPDX.C STEP 1.
